Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to treat overdose of disprin?

my friend is 23 years old he has taken 9 to 10 tablets of disprin last night ..now he is feeling sleepy ...tell me what he can do now to avoid further problems which might can arise .....?
Mon, 2 May 2011
Report Abuse
Question is related to
Drug/Medication ,   ,  
OBGYN 's  Response
welcome to healthcaremagic
take your friend immediately to emergency in hospital and get her admitted and treatment to be started without delay
I find this answer helpful
Dentist Dr. E. Bharathikannan's  Response
hello,
taking too much of dispirin can cause aspirin poisoning. go to a general physician and go for a test to find the plasma salicylate level to get a picture whether you have got acute aspirin poisoning so that you can be treated accordingly. better dont delay. avoid using painkillers without prescription. take care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m a 22 year old male. I am currently taking adderall to treat adult ADD. About two days ago I accidently took an extra dose of adderall maybe an hour after taking my first dose in the morning. I m only suppose to take one dose per day. I figured I would be ok since my dosage is only 10mg per day and I knew that many patients are prescribed 20 or higher. I went to go work out and as I was exercising I experienced what I think were heart palpatations. My heart seemed to skipped a beat and then began to flutter. I sat down for a few moments, went back to normal, and cautiously finished my work out. Since then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest and arm. I feel tightness in my lower jaw. I ve felt weak and tired. Just this morning I had some minor stomach cramps and my stool was looser than usual though I wouldn t call it diarreah. I checked my blood pressure and it s been high (I m usually a healthy person and have never had high blood pressure before). Right now my blood pressure is 134/74 but it s gotten as high as 140/83. My resting heart rate has stayed pretty low however (between 58 and 70 beats per minute). Anyway I was wondering how sever these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I d appreciate some advice. Thanks

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition is not k. i am feeling more tierd, head ach. is there any chances of liver failure or what may be the result of this tabs and how many day it will take for me recover. Please send me the reply as soon as possible.

doctor1 MD

I have accidently given overdose of paraetamol to my child. I was suppose to give 3.5 ml and I gave him 7.5 ml instead. It is already 8hrs past that time. My child is active but there are dark circles around his eyes. Do I need to worry and get him checked with the doctor right away?

Recent questions on  Methadone

doctor1 MD

I have been using prescribed fentanyl, allowed to use one 100mcg/h, =16.6mg of fentanyl per day. I have used them buccaly instead of wearing them. I have done the conversions, and it equals about 1500 mg of morphine per day. I have been at this dose for the last 3000 days. I m in deep water and i don t know how to get off this stuff . I ve tried several times, and ended up hospitalized each time from the physical withdrawal symptoms.

doctor1 MD

Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.

doctor1 MD

my wife utras mouth is very small and tilted one side , afterr merriage we could not got phy.. for two yrs but after one IUI treatment we r able to be phy , but she feel more pain , and she say that she has no intention for sex ,pls tell what to do now?

doctor1 MD

I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??

doctor1 MD

I'm a 76-year-old female with thinning hair. I used 5% minoxidil for a year and had hair regrowth with no side effects. I suddenly got large red stinging patches in places across my face. Stopped using minoxidil 2 months ago but the patches recur...

doctor1 MD

My husband, 83, has had dementia ( primary progressive aphasia ) for 13 years. After bout w/pheumonia almost six months ago, I was advised to keep him in bed. Although he hasn't developed pressure sores/skin problems, he quickly became much...

doctor1 MD

I recently stopped taking Methadone (Aug 19) as per my Dr. He helped me slowly get off and I appreciate it so much. I have fibromyalgia and have been on Hydrocodone/ Acetaminophen 10/325 for over 15 yrs. My problem is that this dosage is no longer...